# SDR JJBA20240607005

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM #4 CORROSION FOUND AND CRACK SUSPECTED AT FR36. LH OMEGA BEAM #4 BLENDED WITHIN LIMITS AND REPROTECTED. LH OMEGA BEAM #4 CRACK AT FR36 REPAIRED. CORROSION LEVEL 1.
